# SDR VNAA9607005

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26107012
- Condition: Flat
- Location: Lt Mlg
- Part time: 120 hours
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, CREW REPORTED HEARING A LOUD THUMPING SOUND FROM THE LEFT SIDE OF THE AIRCRAFT, ASSOCIATED WITH THE AIRCRAFT SLOWING ALMOST TO A STOP.  CREW ELECTED TO SHUT DOWN BOTH ENGINES AND CALL MX.  UPON ARRIVING AT THE AIRCRAFT, MX NOTICED THAT THE LEFT OUTBOARD MAIN LANDING GEAR TIRE WAS FLAT.  MX REPLACED THE LEFT MAIN LANGING GEAR TIRE/WHEEL ASSEMBLY IAW MM 32-40-00.
